Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On a numerical instability of Davidon-like methods

Author: Yonathan Bard
Journal: Math. Comp. 22 (1968), 665-666
MSC: Primary 65.30
MathSciNet review: 0232533
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.30

Retrieve articles in all journals with MSC: 65.30

Additional Information

PII: S 0025-5718(1968)0232533-5
Article copyright: © Copyright 1968 American Mathematical Society